Inventiones mathematicae

, Volume 76, Issue 3, pp 469–514 | Cite as

On the maximal subgroups of the finite classical groups

  • M. Aschbacher
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aschbacher, M.: On finite groups of Lie type and odd characteristic. J. Alg.66, 400–424 (1980)Google Scholar
  2. 2.
    Aschbacher, M., Scott, L.: Maximal subgroups of finite groups. J. Alg. in press (1984)Google Scholar
  3. 3.
    Aschbacher, M., Seitz, G.: Involutions in Chevalley groups over fields of even order Nagoya Math. J.63, 1–91 (1976)Google Scholar
  4. 4.
    Huppert, B.: Endliche Gruppen Vol. I, Berlin-Heidelberg-New York: Springer 1967Google Scholar
  5. 5.
    Passman, D.: Permutation, groups. New York: Benjamin 1968Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • M. Aschbacher
    • 1
  1. 1.California Institute of TechnologyPasadenaUSA

Personalised recommendations